Fourier Series for Bernoulli-Type Polynomials, Euler-Type Polynomials and Genocchi-Type Polynomials of Integer Order

Authors

DOI:

https://doi.org/10.29020/nybg.ejpam.v15i4.4507

Keywords:

Fourier series, Bernoulli polynomials, Euler ploynomials, Genocchi polynomial

Abstract

Parameters a, b, c, and α are introduced to form the Bernoulli-type, Euler-type and Genocchi-type polynomilas where α is the order of the polynomial and is a positive integer. Ana- lytic methods are used here to obtain the Fourier series for these polynomials.

Downloads

How to Cite

Corcino, R. B., & Corcino, C. (2022). Fourier Series for Bernoulli-Type Polynomials, Euler-Type Polynomials and Genocchi-Type Polynomials of Integer Order. European Journal of Pure and Applied Mathematics, 15(4), 1662–1682. https://doi.org/10.29020/nybg.ejpam.v15i4.4507

Most read articles by the same author(s)